Alert archive / Arizona / Excessive Heat Warnings in 2012
Excessive Heat Warning 4, NWS Phoenix, AZ
NWS Phoenix, AZ issued this excessive heat warning at May 20, 2012, 2:55 PM MST. It took effect at May 21, 2012, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2012, 2:55 PM MST (21:55 UTC)
- In effect from
- May 21, 2012, 10:00 AM MST
- Expired
- May 21, 2012, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
330 WWUS75 KPSR 202155 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 255 PM MST SUN MAY 20 2012 AZZ020>023-025>028-CAZ031>033-211200- /O.UPG.KPSR.EH.A.0002.120521T1700Z-120522T0300Z/ /O.NEW.KPSR.EH.W.0004.120521T1700Z-120522T0300Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE... SALOME...BUCKEYE...NEW RIVER...WICKENBURG...MESA...PHOENIX... FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...GILA BEND... APACHE JUNCTION...CASA GRANDE...FLORENCE...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 255 PM MST SUN MAY 20 2012 /255 PM PDT SUN MAY 20 2012/ ...EXCESSIVE HEAT WARNING IN EFFECT MONDAY FROM 10 AM MST /10 AM PDT/ TO 8 PM MST /8 PM PDT/... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED AN EXCESSIVE HEAT WARNING FOR MONDAY...FROM 10 AM MST /10 AM PDT/ TO 8 PM MST /8 PM PDT/. * AFFECTED AREA...THE LOWER DESERTS OF SOUTHWEST AND SOUTH CENTRAL ARIZONA...AS WELL AS SOUTHEAST CALIFORNIA...INCLUDING THE CITIES AND ADJACENT COMMUNITIES OF PHOENIX...CASA GRANDE...GILA BEND... IMPERIAL...YUMA...BLYTHE...AND TACNA. * TEMPERATURE...WIDESPREAD AFTERNOON MAX TEMPERATURES BETWEEN 107 AND 110 ARE EXPECTED IN THE EXCESSIVE HEAT WARNING AREA. THESE VALUES MEET EXCESSIVE HEAT WARNING CRITERIA FOR THE MONTH OF MAY. * IMPACTS...EXCESSIVELY HOT TEMPERATURES ARE DANGEROUS AND CAN NEGATIVELY IMPACT THE BODY VERY QUICKLY. TAKE THE PROPER SAFETY PRECAUTIONS TO PROTECT YOURSELF FROM THE DANGEROUS OF EXCESSIVE AFTERNOON HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS INCLUDE... IF POSSIBLE...RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES TO EARLY MORNING OR EVENING HOURS. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING...AND WHEN POSSIBLE DRINK PLENTY OF WATER. WEAR A WIDE- BRIMMED HAT TO SHADE YOUR HEAD...THE BODY WILL FEEL COOLER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
2 follow-up statements
095 WWUS75 KPSR 210909 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 209 AM MST MON MAY 21 2012 AZZ020>023-025>028-CAZ031>033-220300- /O.NEW.KPSR.EH.A.0003.120522T1700Z-120523T0300Z/ /O.CON.KPSR.EH.W.0004.120521T1700Z-120522T0300Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE... SALOME...BUCKEYE...NEW RIVER...WICKENBURG...MESA...PHOENIX... FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...GILA BEND... APACHE JUNCTION...CASA GRANDE...FLORENCE...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 209 AM MST MON MAY 21 2012 /209 AM PDT MON MAY 21 2012/ ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM PDT/ THIS MORNING TO 8 PM MST /8 PM PDT/ THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED AN EXCESSIVE HEAT WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM PDT/ THIS MORNING TO 8 PM MST /8 PM PDT/ THIS EVENING. * AFFECTED AREA...THE LOWER DESERTS OF SOUTHWEST AND SOUTH CENTRAL ARIZONA...AS WELL AS SOUTHEAST CALIFORNIA...INCLUDING THE CITIES AND ADJACENT COMMUNITIES OF PHOENIX...CASA GRANDE...GILA BEND... IMPERIAL...YUMA...BLYTHE...AND TACNA. * TEMPERATURE...AFTERNOON HIGHS BETWEEN 108 AND 112 DEGREES CAN BE EXPECTED TODAY AND TUESDAY. THESE VALUES ARE NEAR RECORD HIGHS FOR BOTH TODAY AND TUESDAY. * IMPACTS...EXCESSIVELY HOT TEMPERATURES ARE DANGEROUS AND CAN NEGATIVELY IMPACT THE BODY VERY QUICKLY. TAKE THE PROPER SAFETY PRECAUTIONS TO PROTECT YOURSELF FROM THE DANGEROUS OF EXCESSIVE AFTERNOON HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS INCLUDE... IF POSSIBLE...RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES TO EARLY MORNING OR EVENING HOURS. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING...AND WHEN POSSIBLE DRINK PLENTY OF WATER. WEAR A WIDE- BRIMMED HAT TO SHADE YOUR HEAD...THE BODY WILL FEEL COOLER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
090 WWUS75 KPSR 212209 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 309 PM MST MON MAY 21 2012 AZZ020>023-025>028-CAZ031>033-221200- /O.UPG.KPSR.EH.A.0003.120522T1700Z-120523T0300Z/ /O.NEW.KPSR.EH.W.0005.120522T1700Z-120523T0300Z/ /O.CON.KPSR.EH.W.0004.000000T0000Z-120522T0300Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE... SALOME...BUCKEYE...NEW RIVER...WICKENBURG...MESA...PHOENIX... FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...GILA BEND... APACHE JUNCTION...CASA GRANDE...FLORENCE...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 309 PM MST MON MAY 21 2012 /309 PM PDT MON MAY 21 2012/ ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/ THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM MST /10 AM PDT/ TO 8 PM MST /8 PM PDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED AN EXCESSIVE HEAT WARNING TUESDAY...WHICH IS IN EFFECT FROM 10 AM MST /10 AM PDT/ TO 8 PM MST /8 PM PDT/ TUESDAY. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/ THIS EVENING. * AFFECTED AREA...THE LOWER DESERTS OF SOUTHWEST AND SOUTH CENTRAL ARIZONA...AS WELL AS SOUTHEAST CALIFORNIA...INCLUDING THE CITIES AND ADJACENT COMMUNITIES OF PHOENIX...CASA GRANDE... GILA BEND... IMPERIAL...YUMA...BLYTHE...AND TACNA. * TEMPERATURE...AFTERNOON HIGHS BETWEEN 108 AND 112 DEGREES CAN BE EXPECTED TODAY AND TUESDAY. THESE VALUES ARE NEAR RECORD HIGHS FOR BOTH TODAY AND TUESDAY. * IMPACTS...EXCESSIVELY HOT TEMPERATURES ARE DANGEROUS AND CAN NEGATIVELY IMPACT THE BODY VERY QUICKLY. TAKE THE PROPER SAFETY PRECAUTIONS TO PROTECT YOURSELF FROM THE DANGEROUS OF EXCESSIVE AFTERNOON HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS INCLUDE... IF POSSIBLE...RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES TO EARLY MORNING OR EVENING HOURS. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING...AND WHEN POSSIBLE DRINK PLENTY OF WATER. WEAR A WIDE- BRIMMED HAT TO SHADE YOUR HEAD...THE BODY WILL FEEL COOLER. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. IF YOU WEAR A WIDE-BRIMMED HAT...YOUR HEAD AND BODY WILL BE MUCH COOLER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this excessive heat warning went out at May 20, 9:03 AM MST, 5 hours 52 minutes earlier.
Area forecast discussion, May 20, 9:03 AM MST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
903 AM MST SUN MAY 20 2012
.SYNOPSIS...
A HIGH PRESSURE SYSTEM WILL AMPLIFY OVER THE REGION THROUGH THE
EARLY PART OF THIS WEEK...WITH AFTERNOON TEMPERATURES RISING SHARPLY
TODAY THROUGH TUESDAY. BY THE LATTER HALF OF THE WEEK...A SERIES OF
PACIFIC LOW PRESSURE SYSTEMS WILL MOVE INTO THE WESTERN STATES...
RESULTING IN COOLER TEMPERATURES WITH BREEZY AFTERNOONS. OTHERWISE
DRY WEATHER IS EXPECTED THROUGH AT LEAST THE WEEKEND.
&&
.DISCUSSION...
A HIGH PRESSURE SYSTEM AMPLIFYING OVER THE REGION WILL RESULT IN
MUCH WARMER AFTERNOONS TODAY THROUGH TUESDAY. AN EXCESSIVE HEAT
WATCH HAS BEEN POSTED FOR MONDAY...LIKELY THE HOTTEST DAY. OTHER
THAN THE HEAT...NO OTHER WEATHER CONCERNS ARE EXPECTED. CURRENT
FORECASTS LOOK GOOD. NO UPDATES NECESSARY. PREVIOUS DISCUSSION BELOW
STILL APPLIES.
PREVIOUS DISCUSSION...
NOT MUCH GOING ON WEATHER-WISE AT THE MOMENT...AS HIGH PRESSURE
CONTINUES TO BUILD ACROSS THE AREA. 08Z WATER VAPOR IMAGERY REVEALS
A STRENGTHENING RIDGE WITH THE AXIS CENTERED FROM NEVADA TO JUST
WEST OF BAJA CALIFORNIA. ASIDE FROM A FEW HIGH CLOUDS DRIFTING WELL
TO THE NORTH OF ARIZONA...SKIES WERE CLEAR. EARLY MORNING TEMPS
ACROSS THE DESERTS WERE IN THE MID TO UPPER 70S WITH LIGHT WINDS.
OVERALL...TODAY\S 00Z MODEL DATA IS IN GOOD AGREEMENT THROUGH
SATURDAY...INDICATING A STEADY RISE IN BL TEMPS TODAY AND TOMORROW.
TEMPS SHOULD RISE SUFFICIENTLY TO YIELD DESERT HIGHS AROUND 105
TODAY. ANOTHER 1-2C OF BL WARMING ON MONDAY PUTS MOST OF THE LOWER
DESERTS WITHIN THE REALM OF EXCESSIVE HEAT WARNING CRITERIA. GIVEN A
BLEND OF THE BEST PERFORMING GUIDANCE...LOOKS LIKE HIGHS ON MONDAY
WILL TOP OUT AROUND 108 IN PHOENIX AND AROUND 110 IN
BLYTHE/YUMA/POSSIBLY IMPERIAL AS WELL. I ELECTED TO ISSUE AN
EXCESSIVE HEAT WATCH THIS MORNING. I AM FAIRLY CONFIDENT THAT
CRITERIA WILL BE MET IN THE PHOENIX AREA ON MONDAY...BUT LESS
CONFIDENT ABOUT TEMPS OUT WEST. MAY END UP COMING UP A DEGREE OR TWO
SHORT. EITHER WAY...IT WILL BE QUITE WARM...ENOUGH SO TO WARRANT
SOME EXTRA ATTENTION.
TEMPS WILL DROP JUST A BIT ON TUESDAY AS A FAST MOVING WEAK TROUGH
APPROACHES THE AREA. ONLY SENSIBLE IMPACT WILL BE INCREASING WINDS
AND A FEW HIGH CLOUDS...OTHERWISE THERE IS NO CHANCE OF PRECIP.
TEMPS STILL LOOK LIKE THEY WILL BE AROUND 105 IN THE
DESERTS...DOESN\T LOOK LIKE A HEAT WARNING WILL BE NECESSARY AT THAT
POINT.
SOMEWHAT COOLER TEMPERATURES WILL BEGIN MAKING THEIR WAY INTO THE
AREA FROM WEDNESDAY ONWARD AS THE UPPER RIDGE BEGINS TO BREAK DOWN
AND AS A LARGE AREA OF LOW PRESSURE MAKES ITS WAY DOWN THE PACIFIC
COAST. THE LOW IS NOT EXPECTED TO ARRIVE IN THE DESERT SOUTHWEST
UNTIL SOME POINT ON SUNDAY /EVEN THEN...THE CENTER OF THE LOW WILL
BE WELL TO THE NORTH AND ONLY A TROUGH WILL SWEEP THROUGH THE
AREA/...BUT AT THIS POINT IT LOOKS LIKE IT\S MORE OF A WIND-MAKER
THAN ANYTHING ELSE. THERE IS SOME SUGGESTION FROM THE EUROPEAN MODEL
THAT THE TEMPERATURES ALOFT MAY BE COOL ENOUGH...AND THAT THERE
COULD BE ENOUGH BL MOISTURE IN PLACE...TO SPAWN A FEW ISOLATED
SHOWERS OR THUNDERSTORMS BUT THIS POSSIBILITY LOOKS REMOTE. NOT
WANTING TO IGNORE THIS ENTIRELY...I INTRODUCED SOME NON-ZERO POPS
FOR NEXT SUNDAY BUT THE CHANCE OF MEASURABLE PRECIP STILL LOOKS VERY
REMOTE AT THIS POINT. PROBABLY MORE OF A FIRE WEATHER ISSUE THAN
ANYTHING ELSE.
&&
.AVIATION...
SOUTH CENTRAL ARIZONA INCLUDING KPHX...KIWA AND KSDL. SOUTHWEST
ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH.
MOSTLY CLEAR SKIES AND LIGHT WINDS ARE EXPECTED THROUGH SUNDAY
EVENING. WINDS LESS THAN 10 KNOTS WILL FAVOR THE TYPICAL SUMMER
DIURNAL PATTERN.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
HOT AND DRY CONDITIONS WITH ABOVE NORMAL HIGH TEMPERATURES ARE
ANTICIPATED THROUGH MID WEEK BEFORE A SLIGHT COOLING TREND DROPS
TEMPERATURES TO NEAR NORMAL FOR THE END OF THE WEEK INTO NEXT
WEEKEND. AFTERNOON AND EARLY EVENING BREEZY WINDS ARE EXPECTED EACH
DAY...BUT SHOULD REMAIN BELOW 20 MPH WITH GUSTS OF 25 TO 30 MPH.
MINIMUM HUMIDITIES WILL REMAIN LOW...AT OR BELOW 10 PERCENT TUESDAY
AND WEDNESDAY WITH SOME SLIGHT IMPROVEMENT STARTING THURSDAY AS
TEMPERATURES COOL BACK TO NORMAL. OVERNIGHT RECOVERIES WILL BE POOR
TUESDAY FOLLOWED BY IMPROVED MAXIMUM HUMIDITIES WEDNESDAY THROUGH
FRIDAY...BUT RECOVERIES WILL STILL BE MARGINAL.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...EXCESSIVE HEAT WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
AZZ020>023-025>028.
CA...EXCESSIVE HEAT WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
CAZ031>033.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...VASQUEZ/LEINS
AVIATION...KUHLMAN/MO
FIRE WEATHER...KUHLMANHazardous weather outlook, May 20, 2:07 AM MST, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 207 AM MST SUN MAY 20 2012 AZZ020>023-025>028-CAZ031>033-211400- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 207 AM MST SUN MAY 20 2012 /207 AM PDT SUN MAY 20 2012/ ...EXCESSIVE HEAT WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ024-211400- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 207 AM MST SUN MAY 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE COMBINATION OF BREEZY CONDITIONS AND VERY LOW DEWPOINTS MAY RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS DURING THE AFTERNOON AND EVENING HOURS WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 1:54 AM MST | Excessive Heat Watch | PSR | 13 hr |
Nearby
Excessive Heat Warnings in Arizona, 2012Excessive Heat Warnings in California, 2012Every excessive heat warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.